# SDR AALA202410284078

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 30,152 hours, 14,420 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Condition: Inoperative
- Location: Vbv
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT INTO PIT, GOT ENG 2 COMPRESSOR VANE ECAM.  CLEARED ON ITS OWN THEN CAME BACK ABOUT 30 SECS LATER.  SHORTLY AFTERWHILE DESCENDING THROUGH 28000 FEET GOT AN ENG STALL ECAM AND WECOULD HEAR THE POPPING FROM THE ENGINE.  WENT TO IDLE AND ENGINE STABILIZED.  PUSHED THROTTLE UP SLIGHTLY AND ENGINE STALLED AGAIN.  LEFT THROTTLE OF ENG 2 AT IDLE AND DIVERTED TO CMH DUE TO STRONG THUNDERSTORMS OVER THE FIELD IN PIT.  MAINTENACE PER TSM 75-30-00 FOUND #2 ENGINE VBV GEAR MOTOR BAD REPLACED GEAR MOTOR ASSEMBLY.
